CSpace
ANALYTIC AND HARMONIC CONTINUATIONS AND DISTRIBUTIONS
LI, BG; LI, YQ
1989
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume9Issue:2Pages:199-213
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989AK69100008
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28073
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, BG,LI, YQ. ANALYTIC AND HARMONIC CONTINUATIONS AND DISTRIBUTIONS[J]. ACTA MATHEMATICA SCIENTIA,1989,9(2):199-213.
APA LI, BG,&LI, YQ.(1989).ANALYTIC AND HARMONIC CONTINUATIONS AND DISTRIBUTIONS.ACTA MATHEMATICA SCIENTIA,9(2),199-213.
MLA LI, BG,et al."ANALYTIC AND HARMONIC CONTINUATIONS AND DISTRIBUTIONS".ACTA MATHEMATICA SCIENTIA 9.2(1989):199-213.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, BG]'s Articles
[LI, YQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, BG]'s Articles
[LI, YQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, BG]'s Articles
[LI, YQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.